# SDR SWIA202161341

- Difficulty date: July 21, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ CLIP ON THE AFT SIDE OF THE FS329.41 FORMER AND INTERCOSTAL DD5 IS CORRODED. (MARKED)      (C-CHECK RO 9/27/2021)    REMOVED CORROSION IAW CRJ-700 SRM 51-21-06-001-001-A01 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS. NO ALLOWABLE LIMITS. REMOVED AND REPLACED PAX DOOR CLIP AFT OF F.S.329.41 AND INTERCOSTAL DD5 IAW CRJ-700 SRM51-42-06-001-001-A01
